# SDR 20001108SH027

- Difficulty date: October 13, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Aircraft: N526FB
- Make and model: Hughes 500N
- Aircraft serial: 2N006
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 369D25100507
- Part serial: 0832
- Condition: Spalled
- Location: M/R Transmission
- Part time: 4,603 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR CHIP DETECTORS PICKING UP MAJOR METAL.  OPENED GEARBOX AND INSPECTED.  FOUND SPALLING OF ALL GEARS.  SUBMITTER SUGGESTED OIL NOT LUBRICATING UNDER LOADS.  USING MOBIL SHC 626 PER MDHC NOTICE NL.001.1.  (X)
